# SDR DHL9872642D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LOWER FUSELAGE SKIN ATTACH ANGLE TO INTERCOSTAL WEB IS CRACKED AT RADIUS BS 720F LBL  6.  ATTACHED ANGLE PER SRM 51-30-2, 21 BY 1 BY 1.  N/R 3475.
